Vaccine researcher who developed tinnitus after COVID shot calls for further study

In this March 9, 2022 article published by MedPage Today, Jennifer Henderson reports on the side effect experienced by Gregory Poland, director of the Mayo Clinic’s Vaccine Research Group. According to the report, Poland developed tinnitus soon after receiving the second dose of the COVID shot.

Poland says this of his experience, “It was like someone suddenly blew a dog whistle in my ear. It has been pretty much unrelenting”. He realizes that his life may never be the same and that many others may be grappling with the same reality. He says that he has been receiving emails from people whose lives have been so severely affected that they were already willing to take their own lives.

Despite his experience, Poland continues to support the rollouts of the COVID vaccine, and he himself has opted to receive a booster. He stresses, however, the need for additional research and he encourages people to take caution against rushing to conclusions.

Editor’s Note: What does Poland mean when he asked people to “take caution against rushing to conclusions”? Is he opening the possibility that his tinnitus was not caused by the COVID vaccine? Or is he still saying that his own experience does not mean that the vaccines are not safe?

If we check out Vigiaccess, one will see immediately that there are 43,010 reports of tinnitus and a few more hundreds of thousands of ear disorders following COVID jabs.[1]http://vigiaccess.org/ While this is still considered “rare” by health authorities, based on Poland’s description of the experience, it is serious enough that it demands closer attention. In fact, the side effect is so disturbing, it should already have prompted a study. As usual, health authorities are turning a blind eye to the damage caused by these COVID shots.

The important point to consider here is this: Poland has lived a long, fruitful life before this experience. Maybe that is the reason why he is able to accept without anger the reality that his life will never be the same after the COVID shot.

But what if a child had this experience? Can we honestly say that this side effect is acceptable?

We encourage you to read this analysis made by The Defender regarding Poland’s experience to understand how COVID jabs can cause tinnitus and why it is not something we should just disregard.

Read Original Article

Read Online

Click the button below if you wish to read the article on the website where it was originally published.

Read Offline

Click the button below if you wish to read the article offline.

Sources

Leave a Reply

Your email address will not be published.